Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Dry cough, tongue burns, taken delsym, robitussin, trying zyrtec

I have had a dry/annoying cough for about three weeks now. I have to often swallow to get relief . Feels as if I have a hole in my throat and air is leaking out. When I breathe in, its the sensation of having a mint in your mouth. It makes me cough every time. I ve taken delsym , robitussin , now I m trying allergy medicine.(zyrtec) It seems to help a little, but Im still coughing. Once last week, if felt like my tongue was burning when I drank cold liquids, as if I had drank something too hot, and burnt it. It s going on three weeks, and no relief.
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
these are allergies and gerd as the acid comes up and causes the problems written by you
you need to check for cause of allergy and treat accordingly
till then you need to take antiallergic montelucast 10mg bd
antacid gel tds
bronchodilator syp bd
syp codeine +cpm combination at night continue 3 wk you will be ok
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor